RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 6, Pages 403–416 (Mi izv6171)  

This article is cited in 1 scientific paper (total in 1 paper)

Théorème de fermeture pour les polynomes de Laplace–Hermite–Tchébychef

W. Stekloff (V. Steklov)


Full text: PDF file (1288 kB)

Bibliographic databases:
Language:

Citation: W. Stekloff (V. Steklov), “Théorème de fermeture pour les polynomes de Laplace–Hermite–Tchébychef”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:6 (1916), 403–416

Citation in format AMSBIB
\Bibitem{Ste16}
\by W.~Stekloff (V.~Steklov)
\paper Th\'eor\`eme de fermeture pour les polynomes de Laplace--Hermite--Tch\'ebychef
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 6
\pages 403--416
\mathnet{http://mi.mathnet.ru/izv6171}
\zmath{https://zbmath.org/?q=an:48.1382.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv6171
  • http://mi.mathnet.ru/eng/izv/v10/i6/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Proc. Steklov Inst. Math., 289 (2015), 72–95  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:111
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021